Asymptotic Stability for Some Types of Nonlinear Fractional Order Differential-Algebraic Control Systems

  • Sameer Qasim Hasan Department of Mathematics, College of Education, University of Mustansiriyah, Baghdad, Iraq
Keywords: Asymptotically Stable, Feedback Control, Differential-Algebraic Equation, Fractional Order, Gronwall inequality, Mult-Fractional Order

Abstract

The aim of this paper is to study the asymptotically stable solution of nonlinear single and multi fractional differential-algebraic control systems, involving feedback control inputs, by an effective approach that depends on necessary and sufficient conditions.

Published
2021-02-27
How to Cite
Hasan, S. Q. (2021). Asymptotic Stability for Some Types of Nonlinear Fractional Order Differential-Algebraic Control Systems. Iraqi Journal of Science, 62(2), 623-638. https://doi.org/10.24996/ijs.2021.62.2.28
Section
Mathematics